# SDR AALA202104149007

- Difficulty date: April 13, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N981NN
- Make and model: Boeing 737823
- Aircraft serial: 31230
- Aircraft time: 15,659 hours, 6,320 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: OVERWING EXIT EMERGENCY LIGHTING  ON LEFT SIDE OF AIRCRAFT ILLUMINATED IN FLIGHT. LIGHTS BOTH  ABOVE AND BELOW EXIT. INTERMITTENTLY BLINKS OFF THEN BACK ON. REMOVED AND REPLACED EMERGENCY LIGHT POWER SUPPLY IAW AMM 33-51-06.
